Anyone else suffer after taking all your medications?

Hi can anyone tell me do you suffer from diareha shortly after taking your meds, I suffer as soon as I leave the house sometimes I don't even have to eat and I'm in agony I had the camera 2 weeks ago and some biopsys were taken they are looking for celiac disease but not sure what to do for the best any suggestions please thanks

4 Replies

oldestnewest
  • I have found this after taking omeprazole but Dr dismisses connection I keep trying to come off them but my indigestion then gets so bad I feel like I'm having a heart attack, someone suggested symprove to me to ease the indigestion when I come off them but not tried it yet

  • I read somewhere that you have to taper off the omeprazole, otherwise you get a rebound reaction. You apparently cannot quit cold turkey but have to taper it down.

  • Yes I've tried having 1 on alternate days then every 3rd day but this is is when it starts to get bad & I don't know if it's real or withdrawal & go is no help so waiting for a chance to try Symprove & then try again

  • I am on loperamide, mebeveraine buscopan and lansoprazole, I have tried taken before food after food and am still suffering I just leave the house and I'm in agony.

You may also like...